Differential and Integral Equations

Bifurcation for periodic differential equations at resonance

S. R. Bernfeld, L. Salvadori, and F. Visentin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 1 (1990), 1-12.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586184

Mathematical Reviews number (MathSciNet)
MR1014725

Zentralblatt MATH identifier
0722.34037

Subjects
Primary: 34D20: Stability
Secondary: 34C25: Periodic solutions 58F14

Citation

Bernfeld, S. R.; Salvadori, L.; Visentin, F. Bifurcation for periodic differential equations at resonance. Differential Integral Equations 3 (1990), no. 1, 1--12. https://projecteuclid.org/euclid.die/1371586184


Export citation